Search


Current filters:

Start a new search
Add filters:

Use filters to refine the search results.


Results 1-10 of 69 (Search time: 0.004 seconds).
Item hits:
PreviewIssue DateTitleAuthor(s)
2010Matrix metalloproteinases are possible mediators for the development of alimentary tract mucositis in the dark agouti ratAl-Dasooqi, N.; Gibson, R.; Bowen, J.; Logan, R.; Stringer, A.; Keefe, D.
2007A novel animal model to investigate fractionated radiotherapy-induced alimentary mucositis: the role of apoptosis p53 nuclear factor-kappa B COX-1 and COX-2Yeoh, A.; Gibson, R.; Yeoh, E.; Bowen, J.; Stringer, A.; Giam, K.; Keefe, D.
2011Pilot study of biomarkers of chemotherapy-induced Gastrointestinal ToxicityAl-Dasooqi, N.; Mayo, B.; Bowen, J.; Stringer, A.; Gibson, R.; Keefe, D.; Clinical Oncological Society of Australia Annual Scientific Meeting (38th : 2011 : Perth, Western Australia)
2013Biomarkers of small intestinal mucosal damage induced by chemotherapy: an emerging role for the 13C sucrose breath testWardill, H.; Bowen, J.; Gibson, R.
2007VSL#3 probiotic treatment reduces chemotherapy-induced diarrhoea and weight lossBowen, J.; Stringer, A.; Gibson, R.; Yeoh, A.; Hannam, S.; Keefe, D.
2009Matrix metalloproteinases: key regulators in the pathogenesis of chemotherapy-induced mucositis?Al-Dasooqi, N.; Gibson, R.; Bowen, J.; Keefe, D.
2007The role of pro-inflammatory cytokines in cancer treatment-induced alimentary tract mucositis: Pathobiology, animal models and cytotoxic drugsLogan, R.; Stringer, A.; Bowen, J.; Yeoh, A.; Gibson, R.; Sonis, S.; Keefe, D.
2008Characterisation of mucosal changes in the alimentary tract following administration of irinotecan: implications for the pathobiology of mucositisLogan, R.; Gibson, R.; Bowen, J.; Stringer, A.; Sonis, S.; Keefe, D.
2011Chemotherapy-induced diarrhoea is associated with a modified intestinal microbiome and intestinal inflammationStringer, A.; Gibson, R.; Yeoh, A.; Bowen, J.; Keefe, D.; International MASCC/ISOO Symposium (2011 : Athens, Greece)
2009Trastuzumab induces gastrointestinal side effects in HER2-overexpressing breast cancer patientsAl-Dasooqi, N.; Bowen, J.; Gibson, R.; Sullivan, T.; Lees, J.; Keefe, D.